EconPapers    
Economics at your fingertips  
 

Asymptotic Convergence of the Solutions of a Discrete Equation with Two Delays in the Critical Case

L. Berezansky, J. Diblík, M. Růžičková and Z. Šutá

Abstract and Applied Analysis, 2011, vol. 2011, 1-15

Abstract:

A discrete equation with two integer delays and is considered for . We assume , where and . Criteria for the existence of strictly monotone and asymptotically convergent solutions for are presented in terms of inequalities for the function . Results are sharp in the sense that the criteria are valid even for some functions with a behavior near the so-called critical value, defined by the constant . Among others, it is proved that, for the asymptotic convergence of all solutions, the existence of a strictly monotone and asymptotically convergent solution is sufficient.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/709427.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/709427.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:709427

DOI: 10.1155/2011/709427

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:709427